# SDR CALA2018111902403

- Difficulty date: November 19, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 70,437 hours, 28,014 cycles
- System (JASC): 2424 · AC Regulator
- Part: Wire
- Condition: Arced
- Location: Nr 1 Ac Buss
- Stage of operation: CR
- How discovered: V
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

MULTPLE SYSTEMS POWERED BY AC BUS 1 FAILED DURING FLIGHT RELATED TO AC BUS 1. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN ARCING. INSPECT #1 ENGINE IDG CABLE CONNECTOR AT PYLON FOR SIGNS OF MAC RELATED WORK ORDER 000000001649277 AND PRTR FOUND ARCING AT PLYLON CONNECTOR PIN B. IDG DEFERRED ON L/P 8276350 BY DEN MX EFS. MAC METER INITIATED FOR     WITH VENDOR ID V9233664 FOUND ARCING AT PLYLON CONNECTOR PIN B. IDG DEFERRED ON L/P 8276350 BY DEN MX EFS.
